# SDR COEA2016030402819

- Difficulty date: March 4, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT LONGITUDINAL FLOORBEAM AT FLOORBEAM 29 IS CRACKED.  REPAIR IAW EO 5315-02.
